# SDR ABXA050335

- Difficulty date: October 14, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT ACCESSORY COMPARTMENT, STA 1660, LEFT BUTT LINE 44, LONGERON 22 LEFT, FLOORBEAM HAD CORROSION.  CLEANED UP SURFACE CORROSION WITH NEGLIGIBLE MATERIAL LOSS EXCEPT FOR AROUND ONE FASTENER HOLE.  REPAIRED CORROSION DAMAGE IAW DC8 SRM 51-1-8, PG 20, 53-2-0, 51-5-0, 53-2-0, FIG 18, LWR200302015-4/15/03, AND DC8 SRM 51-1-8, PG 14.  REPAIR MATERIAL ALUMINUM EXTRUSION P/N AND10136-2001 7075-T6 0.063" PO NR 1120529 AND 7075-T6 0.063 PO NR 1118787.
